# SDR YYFA20121219001

- Difficulty date: December 19, 2012
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,291 hours, 41,156 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RC AND L2 PA SYS HAS HIGH SQUELCH SOUND WHEN ENGINES ARE ON (STATIC).
